# SDR RAIA201702160001

- Difficulty date: February 16, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON ROTATION,  LOST MFD1, PFD2, NR 2 FMS DISPLAY, AND NR 2 COMMS.  AFTER RUNNING THE CHECKLIST, FOUND THE NR 2 AVIONICS MASTER SWITCH HAD TRIPPED.  R & R THE NR 2 AVIONIC MASTER SWITCH.  OPS CHECKED GOOD.
